Heartburn effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Heartburn effect occurred in 2%.

Patients statistics on Heartburn side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
162.32
165.35

Average height in Ft
5′ 7″
6′

Average age
41
22

Ciprofloxacin Circle Diagram 10 consumers of 551 reported about Heartburn

  1. Stephen J. Miller says:
    4.0 rating

    Ciprofloxacin for Pharyngitis

    I received the medication for 5 days against a fairly severe pharyngitis. Although I was able to swallow again, but woke up on the second day of treatment with a heavily overgrown / furry and irritated tongue. There was also other pain when swallowing, this time close to the stomach, a heavy pressure as if the bite would get stuck … very uncomfortable. In addition, I noticed an ever-increasing heartburn and some mild palpitations. Generally, I would not recommend this drug for such a purpose. There are much more compatible drugs here; Ciproflox should be the last solution. I still suffer today, 2 days after deposition, nor to heartburn and circulation problems.

  2. Marjorie M. Hicks says:
    4.0 rating

    Ciprofloxacin for Cystitis

    The intake is weeks ago and still struggling with the effects. Had u. A. Muscle pain, diffuse itching on the body, sweating, difficulty breathing, heartburn in unbearable strength, anxiety, speech disorders, difficulty concentrating, aggression, numbness / numbness on the face, blurred vision (eye-to-eye), all in all less than 5% the revenue situation occurs. The visual disturbances, the numbness of the face and a changed tongue, unfortunately, I still have. According to the doctor, this should regress, I wish for the day when this is the case ..

  3. Maxine G. Dickens says:
    4.5 rating

    Due to pyelitis taking 250mg of ciprofloxacin 2 daily, for 10 days. The renal pelvic inflammation has also been shown to decrease after ingestion (no more bacteria in the blood, kidneys on ultrasound back to normal). While taking any side effects, except slight tearing in the abdomen (may also be still from the inflammation said doctor) 2 days after termination of intake came similar symptoms as at the beginning of pyelonephritis. At first I thought she was not 100% cured, again doctor, blood, bladder and kidneys were ok. In the next week, constipation and a terrible burning in the abdomen that radiated to the bottom and lower leg, in addition spasmodic abdominal pain. Again doctor. Blood count, ultrasound, organs all ok .. Pain was always stronger, constant burning in the abdomen, which made sleeping at night impossible. Clarification at the gynecologist: no findings .. again emergency room, sono, CT .. without findings .. In the following week, the abdominal pain disappeared, the constipation is almost over. But there were other symptoms: heartburn, a constant nausea, but not the need to break, and sometimes more or less intestinal spasms. I have to say that I NEVER had diarrhea. The heartburn is over now. For about 2 weeks I have to deal with gastrointestinal problems, and this constant feeling of nausea. I can eat normally without vomiting, but it annoys me extremely. For about 2 weeks almost permanent tachycardia. Back then was clarified in the KKhaus: ECG, Herzecho all ok. Now about 5 weeks have passed since the start of revenue, and I feel worse than before taking. Why do NW still take time to take? The tachycardia and the feeling of nausea are the worst NWs, I hope that all comes to an end soon. The antibiotic helped fight the kidney infection, but I would never take it anymore. The whole NW limit me a lot in my everyday life. I want my old life back.

  4. Reyna P. McGlothlin says:
    4.5 rating

    Spasmodic stomach and abdominal pain when taken from the 3rd day, after the end of the intake heartburn and diarrhea, then persistent joint and limb pain, headache, loose stool, I feel it now (1 week after the end of the intake) worse than before taking the drug – I’m still on sick leave, I would not take again

  5. Alisha J. Ruiz says:
    3.5 rating

    Ciprofloxacin for Cystitis

    After 5 days of treatment, most of the complaints and also the fever were gone. But then I had some new complaints! Stomach pain, nausea, heartburn, diarrhea and severe headache. The gastrointestinal problems continue today, 2 weeks after the end of the therapy! I will not take this antibiotic again.

  6. Kathleen N. Henry says:
    3.0 rating

    Ciprofloxacin for A headache; Cold; Fever

    After taking Ciprofloxacin 250 mg (2×1 tablet daily) I got heartburn, bloating and nausea that led to vomiting. The side effects occurred from time to time faster after taking the drug (initially after about 6 hours, at the end after 1 hour). After taking an antiemetic (gastronertone) the nausea was gone within 1 hour.

    Side effects: Heartburn; Vomit; Nausea